# SDR SWAA2018091124973

- Difficulty date: August 15, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT TRACK CORRODED BETWEEN BS 771 TO BS 773, LBL 12.5.  REPAIRED TRACK IAW SRM AND EA
